# SDR ABXA9600361

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED CABIN FLOOR PANEL SUPPORT FRAME CRACKED AND DENTED AT STATION 1320, 30 RIGHT FROM CENTERLINE ABOVE LONGERON 29R AFT CARGO PIT.  REPAIRED FUSELAGE STATION 1320 FLOOR BEAM AT RBL 30 THAT WAS CRACKED IAW ABX REA D853-12676MR.
